advertisement
Question
Posted by: G | 2007/06/04

Echinaforce

Hi Doc,

Had a bout of flu for the past five days and took echinaforce (20 drops is some water five times a day).

Problem is, my urine has been a rose pink colour since i started taking the echinaforce. Should i be worried? What could have caused this?

Thanks Doc

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear G
the Echinacea flower that they make this of, is pink, so it could be due to that, but if you have any urinary symptoms like burning or going to the toilet every 5 minutes it may be safer to just test your urine at your GP or nearest pharmacy.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement